# SDR SWAA2022033179737

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER AT BS 540 R/H STRINGER 25. / [01] EVALUATED CRACK ON FCB STR 25 R/H BS 536 ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103;[08] RECEIVED NEW STRINGER SECTION (1 EA ) P/N: HFAB53-STR-011 ; LOT:1484566-1 ; PO/N:859325/1 ; U CHANNEL SECTION ( 1 EA ) P/N: HFAB53-UC-011 ; LOT: 1484347-1 ; PO/N: 859323/1 ; J SECTION ( 2 EA ) P/N: HFAB53-JC-011 ; LOT: 1484350-1 ; PO/N: 859324/1.;[09] VERFIED APPLICABILITY FOR STRINGER 25R ON SRM 53-00-03-2R-1 FIG 206.  LOCATED AND DRILLED REPAIR PARTS AT FCB BTW BS 500D+5' TO BS 536 ON STR 25 R/H IAW SRM 53-00-03-2R-1 PAR. 4 STEPS D -I AND EA NO: 22-153-00694 REV:A . REQUIRED OK TO PRIMER.;[10] VERIFIED CORRECTIVE ACTION 9.;[11] APPLIED PRIMER AT REPAIR PARTS AND REPAIR AREA IAW SOPM 20-41-02; REQ OK TO INSTAL REPAIR PARTS;[12] VERIFIED CORRECTIVE ACTION 11.;[13] UPDTED STEP 1 ND 2 ;OK TO INSTALL;[14] VERIFIED STEPS 1 AND 2. AND CORRECTIVE ACTION 13.;[15] VERIFIED PARTIAL STEPS 1 AND 2.;[16] ENTRY PARTIAL 1 - 2.;[17] INSTALLED REAPAIR PARTS ON FCB BTW BS 500D+5' TO BS 536 ON STR 25 R/H IAW SRM 53-00-03-2R-1 FIG 206 AND EA 22-153-00694 REV:A.;[18] INSTALLED REAPAIR PARTS ON FCB BTW BS 500D+5' TO BS 536 ON STR 25 R/H IAW SRM 53-00-03-2R-1 FIG 206 AND EA 22-153-00694 REV:A. AND DWG 143A3230 REV: ; DWG 143A0060 REV:A;[19] VERIFIED STEPS 1 AND 2 AND CORRECTIVE ACTIONS 17 AND 18.;[20] REPAIRED STR 25R/H BS 540 IAW EA 22-153-00694 REV A;[21] INSPECTION COMPLETE
